Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 59, Pages 3151-3170
http://dx.doi.org/10.1155/S016117120431210X

Hypersymmetric functions and Pochhammers of 2×2 nonautonomous matrices

Département de Physique, Université du Québec à Trois-Rivières, Québec, Trois-Rivières, Canada G9A 5H7

Received 9 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. F. Antippa, “Hypersymmetric functions and Pochhammers of nonautonomous matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 59, pp. 3151-3170, 2004. https://doi.org/10.1155/S016117120431210X.